Volume 19, Number 2 (2021)
10 articles
-
*-Conformal η-Ricci Solitons on α-Cosymplectic Manifolds
-
Radau Quadrature for an Almost Quasi-Hermite-Fejer-Type Interpolation in Rational Spaces
-
Global Existence and Uniqueness of the Weak Solution in Thixotropic Model
-
Downhill Zagreb Topological Indices of Graphs
-
Image Restoration Using a Novel Model Combining the Perona-Malik Equation and the Heat Equation
-
Boundary Value Problems for Fractional Differential Equation in Special Banach Space
-
Fuzzy Zagreb Indices and Some Bounds for Fuzzy Zagreb Energy
-
Smoothing Approximations for Least Squares Minimization with L1-Norm Regularization Functional
-
Fixed Point Results for ω-Interpolative Chatterjea Type Contraction in Quasi-Partial b-Metric Space
-
Fixed Point Theorem for Monotone Non-Expansive Mappings